On structured tangential Nevanlinna-Pick interpolation

Show full item record

Please use this identifier to cite or link to this item: http://hdl.handle.net/1853/33082

Title: On structured tangential Nevanlinna-Pick interpolation
Author: Bercovici, Hari ; Cockburn, Juan C. ; Foias, Ciprian ; Tannenbaum, Allen R.
Abstract: This paper is a continuation of the work of Bercovici-Foias-Tannenbaum (1989,1990) on interpolation problems where the interpolating functions are bounded not in norm but in spectral radius or structured singular values. These problems arise naturally in the robust control of systems with structured uncertainty. Here we extend our structured matrix Nevanlinna-Pick interpolation theory to the (one-sided) tangential case. With these results, we have laid the groundwork for a rigorous analytic procedure for μ-synthesis.
Description: ©1993 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or distribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder. Presented at the 32nd IEEE Conference on Decision and Control, 15-17 December 1993, San Antion, TX DOI: 10.1109/CDC.1993.325754
Type: Proceedings
URI: http://hdl.handle.net/1853/33082
ISSN: 0191-2216
ISBN: 0-7803-1298-8
Citation: Hari Bercovici, Juan C. Cockburn, Ciprian Foias and Allen Tannenbaum, "On structured tangential Nevanlinna-Pick interpolation," Proceedings of the 32nd IEEE Conference on Decision and Control, 1993, Vol. 4, 3020-3021
Date: 1993-12
Contributor: University of Minnesota. Dept. of Electrical Engineering
Indiana University, Bloomington. Dept. of Mathematics
Publisher: Georgia Institute of Technology
Institute of Electrical and Electronics Engineers
Subject: Interpolation
Matrix algebra
Stability

All materials in SMARTech are protected under U.S. Copyright Law and all rights are reserved, unless otherwise specifically indicated on or in the materials.

Files in this item

Files Size Format View
1993_IEEE_001.pdf 221.1Kb PDF View/ Open

This item appears in the following Collection(s)

Show full item record